MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMPS; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: the suspected device was returned for evaluation.Review of the event history log (ehl) was performed.The device was visually inspected.A functional test was performed, and the reported issue was confirmed through occlusion test.The cause of the reported issue was unknown.Upon further investigation, found dso seal delaminated and lens damaged.As a result, replaced dso seal and lcd lens.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.
 
Event or Problem Description
The customer reported that the pump alarm indicated the cassette was not connected correctly.There was no reported patient involvement and harm.Evaluation of the returned device confirmed the reported issue.This led to interruption of therapy while in use.

Brand Name
CADD SOLIS HPCA PUMPS
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north,
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24589948
Report Number3012307300-2026-02381
Device Sequence Number18376080
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)190615
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown